# SDR DL72S953189

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1) 1 INCH CRACK UPPER END OF VERTICAL TORQUE BOX WEB ABOVE AIRSTAIR CLOSEOUT PANEL STA 1213 LT.  2) .50 INCH CRACK UPPER END OF VERTICAL TORQUE BOX WEB ABOVE AIRSTAIR CLOSEOUT PANEL STA 1213 RT.  FOUND AT B-2 LTR CK.  REPAIRED PER MM 53-11-0.
